MAUDE Adverse Event Report: Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular

Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular
Catalog Number EX500
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the deployment button of a 5f exoseal vascular closure device (vcd) could not be pressed and therefore not be deployed.After removal from the patient, the plug had not detached from the exoseal vcd device.Manual compression was used for hemostasis.There was no reported patient injury.The procedure used a retrograde approach.There were no visible signs of device or package damage before use.One exoseal device was used for the patient.An unknown catheter sheath introducer was used.The device was stored and prepared per the instructions for use (ifu).The exoseal vcd and vascular sheath introducer were retracted together until pulsatile flow from the bleed-back indicator significantly slowed or stopped and until the indicator window changed to solid black.The indicator window was solid black at the time of attempted button depression and did not show any red color during retraction.The device was not attempted to be deployed outside the patient¿s body.Angiography confirmed the suitability of the femoral artery, including confirmation that the insertion angle of the vascular sheath introducer was 30-45 degrees.The vessel diameter was confirmed to be greater than or equal to 5 mm, and there was no visible calcium deposition, plaque, stent, or stenosis greater than 50% at or near the puncture site.Before use of the exoseal vcd, there was no evidence of a pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site.The physician was certified in the use of the exoseal vcd.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50681561
Report Number9616099-2026-01223
Device Sequence Number12050871
Product Code MGB
UDI-Device Identifier10705032058872
UDI-Public(01)10705032058872(17)270630(10)18472316
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX500
Device Lot Number18472316
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown catheter sheath introducer
Patient SexUnknown
Patient RaceAsian